American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 42 of 42 found      Go to page: 1 2

[31] Mary Weiss. On the law of the iterated logarithm for uniformly bounded orthonormal systems . Trans. Amer. Math. Soc. 92 (1959) 531-553. MR 0107117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Jacob Korevaar. Pansions and the theory of Fourier transforms . Trans. Amer. Math. Soc. 91 (1959) 53-101. MR 0104975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] I. I. Hirschman. Weighted quadratic norms and ultraspherical polynomials. II . Trans. Amer. Math. Soc. 91 (1959) 314-329. MR 0107773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Richard Askey and Isidore Hirschman. Weighted quadratic norms and ultraspherical polynomials. I . Trans. Amer. Math. Soc. 91 (1959) 294-313. MR 0107772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Abraham Spitzbart and Nathaniel Macon. On polynomial approximation with deviations in prescribed ratios . Proc. Amer. Math. Soc. 9 (1958) 243-249. MR 0093672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Joseph Bram. Chebychev approximation in locally compact spaces . Proc. Amer. Math. Soc. 9 (1958) 133-136. MR 0094639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] T. D. Riney. A finite recursion formula for the coefficients in asymptotic expansions . Trans. Amer. Math. Soc. 88 (1958) 214-226. MR 0095376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Luna I. Mishoe. On the Gibb's phenomenon in a certain eigenfunction series . Proc. Amer. Math. Soc. 9 (1958) 1-5. MR 0094641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Eugene E. Kohlbecker. Weak asymptotic properties of partitions . Trans. Amer. Math. Soc. 88 (1958) 346-365. MR 0095808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] J. L. Walsh. On approximation by bounded analytic functions . Trans. Amer. Math. Soc. 87 (1958) 467-484. MR 0096816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Charles Standish. The $L\sb{p}$ convergence of Fourier-Bessel series for $0. Proc. Amer. Math. Soc. 8 (1957) 484-486. MR 0094637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Frank Quigley. Approximation by the translates of a single function . Proc. Amer. Math. Soc. 8 (1957) 1021-1023. MR 0096061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 42 of 42 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia